After three days I began having diarrhea. I stopped the Aleve because it seemed to be giving me the diarrhea. I was not having trouble with food. Has anyone else had this experience?
Hi, following are a list of the most common side effects from taking aleve;
Constipation; diarrhea; dizziness; drowsiness; gas; headache; heartburn; nausea; stomach upset; stuffy nose.
So to answer answer you question, your diarrhoea probably is from the tablets. Tell you doctor, who may be able to counteract the uwanted symptoms with something else, or change you medication if is persists
Unfortunately diarrhea, as mentioned previously, is a common side effect from using Aleve (naproxen). You may benefit from a prescription non steroidal anti inflammatory such as Clelebrex for the arthritis. I take this medication with great success. As I don't know your medical history or other medicines you take, I don't know if it would be a possibility for you. Best to discuss this with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2011 • 1 answer
Posted 21 Jan 2012 • 3 answers
I have been taking anastrozole for15 months, For the last month I have been experience back, hip and
Posted 6 Oct 2012 • 3 answers
Naproxen - Taking 2 aleve every twelve hours for 10 days was suggested to me to relive constant hip?
Posted 13 Apr 2014 • 2 answers
Posted 28 Sep 2015 • 0 answers